MathSciNet Relay Station
MathSciNet bibliographic data
MR3004975 34C20 (34A37)
Xia, Yong-Hui; Chen, Xiaodan; Romanovski, Valery G. On the linearization theorem of Fenner and Pinto. J. Math. Anal. Appl. 400 (2013), no. 2, 439–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement